# SDR P5CA9800999

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 3830 · Waste Disposal System
- Part: Panel
- Condition: Corrosion
- Location: Toilet Svc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON FWD TOILET SERVICE PANEL SURFACE INSIDE.  CORROSION REMOVED AND REPROTECTED PER SRM 51-10-01 AND 51-10-02.
